# SDR SWAA2022072011541

- Difficulty date: May 25, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 400 STRINGER 26L FWD CARGO COMPARTMENT 2022-274513 / [01] REPLACED ANGLE - CLIP LOCATED BS 400 STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 SHEET 2 REV B. SEE INDIVIDUAL SING-OFFS BELOW.;[02] REPLACED ANGLE - CLIP LOCATED BS 400 STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 SHEET 2 REV B. SEE INDIVIDUAL SING-OFFS BELOW. AS RII
